Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundary $C^*$-algebras for acylindrical groups
HTML articles powered by AMS MathViewer

by Guyan Robertson PDF
Proc. Amer. Math. Soc. 136 (2008), 3851-3860 Request permission

Abstract:

Let $\Delta$ be an infinite, locally finite tree with more than two ends. Let $\Gamma <\operatorname {Aut}(\Delta )$ be an acylindrical uniform lattice. Then the boundary algebra $\mathcal {A}_\Gamma = C(\partial \Delta )\rtimes \Gamma$ is a simple Cuntz-Krieger algebra whose K-theory is determined explicitly.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20E08, 46L80
  • Retrieve articles in all journals with MSC (2000): 20E08, 46L80
Additional Information
  • Guyan Robertson
  • Affiliation: School of Mathematics and Statistics, University of Newcastle, NE1 7RU, United Kingdom
  • Email: a.g.robertson@newcastle.ac.uk
  • Received by editor(s): June 29, 2007
  • Received by editor(s) in revised form: October 5, 2007
  • Published electronically: June 3, 2008
  • Communicated by: Marius Junge
  • © Copyright 2008 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 3851-3860
  • MSC (2000): Primary 20E08, 46L80
  • DOI: https://doi.org/10.1090/S0002-9939-08-09453-7
  • MathSciNet review: 2425724